# SDR AALA202402239599

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 39,811 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EMERGENCY BATTERY PACK M33407 AT L5 DOOR FAILS CAPACITY CHECK. MAINTENANCE REMOVED AND REPLACED BATTERY PACK M33407 AT L5 DOOR SN 499786 OFF SN 335812 ON IAW B777 AMM 33-51-06 960-802.
